# SDR SWAA2022110759998

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME NUT HAS CORROSION INSIDE OF HOLE AT AFT WET AREA STA. 986.5 RBL 43. / [01] REMOVED DOME NUT AT RBL 43 TO FOM PER SRM 51-40-02. ATTEMPTED TO REMOVE CORROSION FROM HOLE PER SRM 51-10-02. CORROSION IS STILL PRESENT IN HOLE. CONTACTED ENGINEERING FOR FURTHER INSTRUCTION.;[02] REAMED HOLE UP TO .360IN TO REMOVE CORROSION PER SRM 51-10-02. ALTHOUGH REMAINING CORROSION ON UNDER SIDE REMOVAL IS OUT OF LIMITS. THIS DAMAGE WILL CUT OUT AND REPAIRED PER SRM 53-70-51-2R-6 ALTERNATIVE 4.;[03] CUT OUT DAMAGE IAW SRM 53-70-51-2R-6; ALTERNATIVE 4.;[04] ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE CUT EDGES TO MAKE SURE THERE ARE NO CRACKS. REFER TO 737 NDT PART 6; 51-00-00; PROCEDURE 4 OR 737 NDT PART 6; 51-00-00; PROCEDURE 23. (NO DEFECTS NOTED)  ACCOMPLISHED AN OPEN HOLE AND COUNTERSUNK HFEC INSPECTION OF (1) INITIAL FASTENER HOLE IN THE REPAIR AREA. REFER TO 737 NDT PART 6; 51-00-00; PROCEDURE 16 AND 737 NDT PART 6 53-00-00 PROCEDURE 3. NO DEFECTS NOTED  ACCOMPLISHED A DETAILED INSPECTION OF THE ADJACENT STRUCTURE IN THE REPAIR AREA. NO DEFECT NOTED;[05] FABRICATED REPAIR PARTS IAW SRM 53-70-51-2R-6; ALTERNATIVE 4. OK TO INSTALL.[07] REPAIRED PER SRM 53-70-51-2R-6; ALTERNATIVE 4 .;[08] C/W INSPECTION.
